EconPapers    
Economics at your fingertips  
 

Exponential convergence for sequences of random variables

Jiaming Sun

Statistics & Probability Letters, 1997, vol. 34, issue 2, 159-164

Abstract: Using the compactness in large deviation theory, this note describes a large deviation upper bound by a lower semicontinuous function. It then obtains a characterization for exponential convergence and discusses exponential convergence rates.

Keywords: Compactness; Convex; conjugate; Exponential; convergence; Large; deviations (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(96)00177-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:34:y:1997:i:2:p:159-164

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:34:y:1997:i:2:p:159-164